# SDR SWAA2016040750669

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 29,696 hours, 17,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT FUSE INOPERATIVE AT ROW 11.  R & R FUSE IAW AMM.
